Numerical orbits of chaotic processes represent true orbits

Stephan M Hammel, James A Yorke, Celso Grebogi

Research output: Contribution to journalArticle

137 Citations (Scopus)
Original languageEnglish
Pages (from-to)465-469
Number of pages5
JournalBulletin of the American Mathematical Society
Volume19
Issue number2
Publication statusPublished - Oct 1988

Cite this

Numerical orbits of chaotic processes represent true orbits. / Hammel, Stephan M; Yorke, James A ; Grebogi, Celso.

In: Bulletin of the American Mathematical Society, Vol. 19, No. 2, 10.1988, p. 465-469.

Research output: Contribution to journalArticle

Hammel, Stephan M ; Yorke, James A ; Grebogi, Celso. / Numerical orbits of chaotic processes represent true orbits. In: Bulletin of the American Mathematical Society. 1988 ; Vol. 19, No. 2. pp. 465-469.
@article{64bed4617b244c16a05dbbeb746ba51c,
title = "Numerical orbits of chaotic processes represent true orbits",
author = "Hammel, {Stephan M} and Yorke, {James A} and Celso Grebogi",
year = "1988",
month = "10",
language = "English",
volume = "19",
pages = "465--469",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Numerical orbits of chaotic processes represent true orbits

AU - Hammel, Stephan M

AU - Yorke, James A

AU - Grebogi, Celso

PY - 1988/10

Y1 - 1988/10

M3 - Article

VL - 19

SP - 465

EP - 469

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -